# SDR DLL16950802

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fail Safe Strap
- Condition: Delaminated
- Location: C-1 Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND C-1 FUSEALGE SKIN FAIL SAFE TEAR STRAP DELAMINATED AT FS 889-869 BETWEEN STRINGERS 37 AND 30.  REPAIRED PER SRM 53-31-00.
